# SDR AU980244

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Failed
- Location: Steering Unit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT BODY LANDING GEAR OUTBOARD STEERING ACTUATOR AFT END FORK FITTING SEPARATED FROM ACTUATOR BODY.
